# SDR DL72L972189

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Bs 1142.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C3 DOOR SURROUND FS 1142.7 FRAME STRG 28R.  REPAIR FOR CORRODED SKIN ATTACH FLANGE.  C3 AFT DOOR JAMB FRAME (FS 1142.7) WAS FOUND CORRODED AT STRG 28R.  THE LOWER FLANGE OF THE FRAME SKIN ATTACH ANGLE WAS TRIMMED OFF.  ANGLE REPAIR INSTALLED PER ER/A 363025-14.
